# SDR DHL9872620D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT WING FILLET PANEL 3505 HAS NUMEROUS ELONGATED HOLES.  INSTALLED FIBERGLASS REPAIR PER SRM 51-40-8, 4 BY 4.  N/R 1447.
